# SDR C2XA98CL050

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 2120 · Air Distribution System
- Part: Cabin
- Condition: Smoke
- Location: Air Dist
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3043 - THE CREW REPORTED THAT DURING TAXI OUT SMOKE FILLED THE CABIN.  AIRCRAFT RETURNED TO GHE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND THEN RELEASED IT IAW MEL 21-50-2 CAT C NR 19880.  THE AIRCARFT WAS OPERATIONAL CHECKED LATER IN THE SAME DAY WITHOUT ANY DISCREPANCIES BEING FOUND, AND WAS RELEASED FOR SERVICE AND FROM THE MEL.  (M)
